Alert archive / Wyoming / Flash Flood Warnings in 2014

Flash Flood Warning 6, NWS Riverton, WY

May 25, 2014Natrona County, Wyoming

NWS Riverton, WY issued this flash flood warning at May 25, 2014, 3:31 PM MDT for Natrona County, Wyoming. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2014, 3:31 PM MDT (21:31 UTC)
Expired
May 25, 2014, 6:00 PM MDT
In force
2 hr
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Flood severity
None

County Natrona County, WY

The radar

The Riverton/Lander radar (KRIW), 192 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2014-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2014-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WGUS55 KRIW 252131
FFWRIW
WYC025-260000-
/O.NEW.KRIW.FF.W.0006.140525T2131Z-140526T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
331 PM MDT SUN MAY 25 2014

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL NATRONA COUNTY IN CENTRAL WYOMING...

* UNTIL 600 PM MDT

* AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES PLACE NEARLY ONE INCH OF RAIN OVER    
  THE SHEEPHERDER HILL BURN SCAR IN THE PAST 45 MINUTES. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EDNESS K WILKINS STATE PARK AND SHEEPHERDER HILL BURN SCAR.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND 
182 AND HAT SIX ROAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RAINFALL MAY CAUSE MUD AND ROCK SLIDES IN AREAS OF STEEPLY
SLOPED TERRAIN.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4270 10617 4274 10626 4286 10619 4285 10606
      4280 10607

$$
1 follow-up statement
745 
WGUS75 KRIW 252219
FFSRIW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
419 PM MDT SUN MAY 25 2014

WYC025-252232-
/O.CAN.KRIW.FF.W.0006.000000T0000Z-140526T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NATRONA WY-
419 PM MDT SUN MAY 25 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL
NATRONA COUNTY IS CANCELLED...

EMERGENCY MANAGEMENT REPORTED THAT NO FLOODING WAS OBSERVED IN THE 
AREA AT 415 PM AND RAIN HAD ENDED...ENDING THE FLOOD THREAT. IF 
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4270 10617 4274 10626 4286 10619 4285 10606
      4280 10607

$$

MEUNIER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at May 25, 3:06 PM MDT, 25 minutes earlier.

Area forecast discussion, May 25, 3:06 PM MDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
306 PM MDT SUN MAY 25 2014

.SHORT TERM...TONIGHT THROUGH WEDNESDAY

CONVECTION IS POPPING OVER EASTERN SWEETWATER COUNTY...FAR
SOUTHEAST FREMONT COUNTY...SOUTHEAST NATRONA COUNTY INCLUDING
CASPER AS WELL AS THE SOUTHERN BIG HORN MTNS. THE NORTHWEST BACK
EDGE OF THIS AREA OF CONVECTION IS ABOUT EXACTLY WHERE THE
TRANSITION FROM NEGATIVE TO POSITIVE LIFTED INDICES WAS PROGGED BY
THE GFS FOR THIS AFTERNOON. IN REALITY...THE BEST CELLS ARE
POPPING WHERE THE LIFTED INDICES RANGE FROM -1 TO -4 AS OPPOSED TO
PLUS ONE TO MINUS 2 TO THE NORTH AND WEST OF THE CONVECTION.
HIGHEST CAPES ARE AROUND CASPER AND FAR SOUTHEAST SWEETWATER CO.
THESE SLOW MOVING LOCALLY HEAVY RAINERS WILL LINGER INTO THE
EVENING.

THIS TREND WILL CONTINUE WITH THE BEST CONVECTION SLIDING OFF TO
THE SOUTHEAST AS THE GENERAL FLOW SHIFTS FROM EAST AND
NORTHEASTERLY TO WESTERLY LATE TONIGHT AS THE STUBBORN UPPER LOW
MOVES EAST ALONG THE NM/CO BORDER AND THE ASSOCIATED COL REGION
SLIDES OFF TO THE EAST OF US. THE TREND FOR HOTTER AND DRIER
CONDITIONS WILL BEGIN MONDAY WITH HIGH TEMPERATURES STEADILY
RISING THROUGH WEDNESDAY WHEN HIGHS REACH 90 AT SOME LOWER
ELEVATIONS EAST OF THE DIVIDE AND 75 TO 80 WEST...HOTTEST
TEMPERATURES OF THE SEASON SO FAR AS THE HOTTER DRIER AIR MOVES IN
FROM THE WEST. ONLY ISOLATED THUNDERSTORMS...MAINLY OVER THE NORTHERN
MOUNTAINS...ARE EXPECTED MONDAY. BY WEDNESDAY...THE MINIMUM RH WILL
BE DOWN IN THE UPPER SINGLE DIGITS TO LOW TEENS WHICH WILL ELEVATE
THE POTENTIAL FIRE DANGER IN SOUTHERN WYOMING AND IN THE WIND
RIVER BASIN.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY

NO MAJOR CHANGES IN THE FORECAST PACKAGE WITH THE 12Z RUNS OF THE
GFS AND ECMWF TODAY. A RIDGE CONTINUES TO BUILD OVER THE NORTHERN
ROCKIES AND NORTHERN PLAINS BY WEDNESDAY...IN RESPONSE TO A CLOSED
LOW MOVING ONSHORE OVER THE PACIFIC NORTHWEST. THERE ARE SOME TIMING
ISSUES BETWEEN THE GFS AND ECMWF...BUT BOTH MODELS FORECAST THIS
SYSTEM TO MOVE INTO SOUTHERN ALBERTA. WARM...BREEZY SOUTHWEST WINDS
WILL BE THE RESULT FOR THE FORECAST AREA FROM THIS SYSTEM. THE COLD
FRONT ASSOCIATED WITH THIS SYSTEM...WILL BECOME STATIONARY ACROSS
CENTRAL PORTIONS...EXTENDING FROM SHERIDAN COUNTY TO EASTERN
SWEETWATER COUNTY BY THURSDAY AFTERNOON. ANY CONVECTIVE ACTIVITY
GENERATED BY THIS BOUNDARY WILL BE ISOLATED AT BEST...DUE TO LIMITED
MOISTURE.

THIS WILL BE SHORT-LIVED...AS THE REMNANTS OF A TROPICAL SYSTEM
QUICKLY MOVES NORTHWARD OVER THE FOUR CORNERS AREA THURSDAY
AFTERNOON...AND INTO WYOMING BY NOON FRIDAY. EVEN WITH INCREASED
CLOUD COVER...THERE SHOULD BE ENOUGH INSTABILITY FOR CONVECTION TO
DEVELOP. HAVE BROAD BRUSHED POPS ACROSS THE FORECAST AREA...BUT
STRONGER STORMS SHOULD BE CONFINED ACROSS EASTERN AND CENTRAL
PORTIONS.

AS THIS SYSTEM BEGINS TO EXIT EASTWARD OUT OF THE AREA...ANOTHER
TROUGH DIGS ALONG THE COAST AND MOVES ONSHORE OVER NORTHERN
CALIFORNIA SATURDAY MORNING. THERE WILL BE ENOUGH RESIDUAL MOISTURE
LEFT OVER FROM FRIDAY FOR ADDITIONAL THUNDERSTORMS...AS A WARM FRONT
ASSOCIATED WITH THE TROUGH MOVES NORTHWARD. MOIST SOUTHERLY FLOW
WILL OCCUR FOR SUNDAY...AS THE TROUGH SLOWLY MAKES ITS WAY ACROSS
THE GREAT BASIN.

&&

.AVIATION.../00Z ISSUANCE/

&&

.HYDROLOGY...

RAIN FROM THE SLOW MOVING THUNDERSTORMS OVER THE LAST COUPLE DAYS
HAS RESULTED IN SATURATED SOILS AND RIVER RISES ACROSS THE AREA.
OVER THE NEXT FEW DAYS...RIVERS MAY HAVE ADDITIONAL RISES. THERE
IS PARTICULAR CONCERN OVER THE THUNDERSTORMS LATE TODAY AND
TONIGHT OVER EASTERN PORTIONS OF THE FORECAST AREA AS THEY ARE
SLOW MOVING AND HAVE THE POTENTIAL TO DROP A LARGE AMOUNT OF RAIN
IN A SHORT PERIOD OF TIME. THE BEST CHANCE FOR HEAVY RAIN REMAINS
OVER NATRONA COUNTY AND SOUTHERN JOHNSON COUNTY BUT THE GENERAL
SOUTHWEST TRACK OF THE STORMS AND NEARLY STATIONARY FLOW OVER THE
BIGHORNS LED US TO INCLUDE THE BIGHORNS AND THE EASTERN BIGHORN
BASIN IN THE FLASH FLOOD WATCH AS WELL. THUNDERSTORM ACTIVITY
DECREASES AFTER TODAY.

THE WORK WEEK WILL FEATURE A WARMING TREND THROUGH WEDNESDAY OR
THURSDAY WITH TEMPERATURES POTENTIALLY RISING INTO THE 90S...THIS
SHOULD REALLY BEGIN TO BRING DOWN A LOT OF WATER IN THE HIGHER
ELEVATION SNOW PACK. THE LONG RANGE MODELS ARE ALSO HINTING AT A
TROPICAL SYSTEM MOVING INTO THE REGION LATE FRIDAY INTO
SATURDAY...WHICH COULD BRING MORE RAIN ON TOP OF A VERY RIPE SNOW
PACK AND SWOLLEN RIVERS. RESIDENTS NEAR RIVERS ARE ENCOURAGED TO
STAY AWARE OF CURRENT LEVELS AND TAKE NEEDED PRECAUTIONS IF RIVER
LEVELS RISE TO BANKFULL OR BEGIN TO FLOOD.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT
WYZ004-006-008>011-019-020-022.

&&

SHORT TERM...LIPSON
LONG TERM...LAVOIE
AVIATION...LIPSON
HYDROLOGY...ALLEN
Hazardous weather outlook, May 25, 2:42 PM MDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
242 PM MDT SUN MAY 25 2014

WYZ001>020-022>030-261200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
242 PM MDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

...A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF EAST CENTRAL
WYOMING THROUGH MIDNIGHT...

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE. GUSTY WIND...SMALL HAIL...AND PERIODS OF HEAVY RAINFALL
WILL BE POSSIBLE WITH STORM DEVELOPMENT. SOME RIVERS AND STREAMS
ACROSS THE AREA HAVE ALREADY BEEN IMPACTED BY PAST SLOW MOVING
THUNDERSTORMS...AND MAY SEE ADDITIONAL RAINFALL TODAY. CONDITIONS
FOR FLOODING WILL BE MONITORED AND NEARBY RESIDENTS SHOULD PAY
ATTENTION TO RISING RIVER LEVELS AND TAKE APPROPRIATE ACTION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY THROUGH WEDNESDAY...WARMER. ISOLATED THUNDERSTORMS EACH
AFTERNOON AND EVENING. BREEZY TO WINDY TUESDAY AND WEDNESDAY WITH
INCREASED FIRE DANGER FOR THE LOWER ELEVATIONS OF THE SOUTHWEST AND
CENTRAL PORTIONS OF THE FORECAST AREA. THIS WILL ALSO INCREASE HIGH
ELEVATION SNOWMELT TUESDAY AND WEDNESDAY.

THURSDAY...BREEZY TO WINDY AREAS AND STILL WARM ACROSS THE CENTRAL
AND SOUTH. SLIGHTLY COOLER OVER THE NORTH AND WEST. ISOLATED
AFTERNOON AND EVENING THUNDERSTORMS.

FRIDAY...A CHANCE OF SHOWERS AND THUNDERSTORMS AND COOLER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY HAIL OR WIND GUSTS OF 40 MPH OR
HIGHER...AS WELL AS ANY FLOODING AND RAINFALL AMOUNTS. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, May 25, 12:12 PM MDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1212 PM MDT SUN MAY 25 2014

WYZ004>011-014-015-017>020-022-028>030-252000-
BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-WIND RIVER BASIN-
WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
1212 PM MDT SUN MAY 25 2014

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO INCREASE IN
COVERAGE OVER THE NEXT COUPLE OF HOURS. MODERATE TO HEAVY RAIN MAY
OCCUR WITH UP TO ONE HALF INCH OF RAIN POSSIBLE IN SOME LOCATIONS
ALONG WITH SMALL HAIL AND FREQUENT LIGHTNING.

IF PLANNING OUTDOOR ACTIVITIES TODAY...PLEASE REMAIN WEATHER AWARE
AND IF YOU HEAR THUNDER PLEASE SEEK SHELTER. ALSO...THERE IS A
HEIGHTENED RISK OF FLASH FLOODING WITH THE STORMS TODAY...ESPECIALLY
ACROSS NATRONA COUNTY.

COUNTY ROADS AND DIRT ROADS IN THE AREA MAY SEE SOME PONDING OF WATER
OR WATER CROSSING OVER THE ROAD WHERE HEAVIER RAIN DOES FALL. REPORT
ANY FLOODING TO LOCAL LAW ENFORCEMENT OR TO THE NATIONAL WEATHER
SERVICE AT 1-800-211-1448.

19
Special weather statement, May 25, 2:19 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
219 PM MDT SUN MAY 25 2014

WYZ004>011-014-015-017>020-022-028>030-252200-
BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-WIND RIVER BASIN-
WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
219 PM MDT SUN MAY 25 2014

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO INCREASE IN
COVERAGE OVER THE NEXT COUPLE OF HOURS. MODERATE TO HEAVY RAIN MAY
OCCUR WITH UP TO ONE HALF INCH OF RAIN POSSIBLE IN SOME LOCATIONS
ALONG WITH SMALL HAIL AND FREQUENT LIGHTNING.

SOME OF THE THUNDERSTORMS WITH THE HEAVIEST RAINFALL AND MOST
FREQUENT LIGHTNING HAVE BEEN OBSERVED 5 TO 10 MILES SOUTHWEST OF
CASPER.

BOATERS OUT ON ALCOVA AND PATHFINDER RESERVOIRS IN SOUTHERN NATRONA
COUNTY AS WELL AS 5 MILES EAST OF FLAMING GORGE RESERVOIR IN
SWEETWATER COUNTY WILL NEED TO HEAD TO SHORT AT THE FIRST SIGN OF
THREATENING WEATHER.

SINCE THESE STORMS ARE MOVING QUITE SLOWLY...THE RESIDENCE
TIME WITH ANY ONE OF THESE STORMS WILL ALLOW TIME FOR THE RAINFALL TO
ADD UP TO ONE HALF INCH IN LOCAL AREAS.

IF PLANNING OUTDOOR ACTIVITIES TODAY...PLEASE REMAIN WEATHER AWARE
AND IF YOU HEAR THUNDER PLEASE SEEK SHELTER. ALSO...THERE IS A
HEIGHTENED RISK OF FLASH FLOODING WITH THE STORMS TODAY...ESPECIALLY
ACROSS NATRONA COUNTY.

COUNTY ROADS AND DIRT ROADS IN THE AREA MAY SEE SOME PONDING OF WATER
OR WATER CROSSING OVER THE ROAD WHERE HEAVIER RAIN DOES FALL. REPORT
ANY FLOODING TO LOCAL LAW ENFORCEMENT OR TO THE NATIONAL WEATHER
SERVICE AT 1-800-211-1448.

LIPSON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 6:58 PM MDTSpecial Weather StatementRIWJohnson47 min
May 24, 7:26 PM MDTSpecial Weather StatementRIW49 min
May 24, 8:49 PM MDTSpecial Weather StatementRIW41 min
May 24, 10:13 PM MDTFlash Flood WarningRIWJohnson3 hr
May 25, 12:13 AM MDTAreal Flood AdvisoryRIWNatrona3 hr
May 25, 12:48 AM MDTFlash Flood WarningRIWJohnson4 hr
May 25, 7:58 AM MDTFlash Flood WatchRIWBig Horn, Fremont, Johnson, Natrona, Park, Sweetwater and 1 more13 hr

Nearby

Flash Flood Warnings in Wyoming, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.